# SDR SWAA2016032850330

- Difficulty date: March 24, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 33,821 hours, 19,871 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 65C309602
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF STRANGE SMELL & FOG IN CABIN.  R & R COALESCER BAG IAW MM.
